# SDR AALA2009010600281

- Difficulty date: January 6, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- Aircraft time: 65,341 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Corroded
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- EMERGENCY LIGHTS AT FORWARD OVERWING INOPERATIVE. CLEANED AND ADJUSTED POWER SUPPLY CONTACTS FOR FORWARD OVERWING.
